| Model Number |
G15696 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/01/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that prior to the procedure, when an user removed the ureteral stent from the sterile packaging and pulled off the suture, the top of the stent pigtail pulled off.It was further noted that proximal stent coil was ripped and severed at the sideport.There was no harm to the patient reported.